Aa
A
A
A
Close
Eating Disorders Community
1.21k Members
Avatar universal

eating desorders

is citalopran 20 mg make gain weight ?
1 Responses
Avatar universal
Citalopram has side effects that include weight changes, which in some cases means weight gain and others weight loss. The weight gain is generally minimal, and can typically be eliminated through dietary changes.

If you have an eating disorder in which low body weight is an issue, then talk to your physician about how you feel about the possible weight gain as a side effect.
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
In You Can Prevent a Stroke, Dr. Joshua Yamamoto and Dr. Kristin Thomas help us understand what we can do to prevent a stroke.
Smoking substitute may not provide such a healthy swap, after all.
How to lower your heart attack risk.
Trying to lose weight? Grab a snack that works with your diet, not against it. Check out these delicious, slimming foods.
Trying to lose weight? Grab a snack that works with your diet, not against it. Check out these delicious, slimming foods.
How eating more salt may actually save your life.